I'm not sure where to go from here. It has helped so many people. It wasn't low blood sugar. Apparently a rare side effect is oxotoxicity which is damage to the inner ear causing extreme dizziness, vertigo, tinnitus, loss of balance and possible irreversible hearing loss.
I've experienced extreme dizziness, vertigo and nausea. I can either ride it out and take the chance that it will subside and isn't oxotoxicity, cut the dose to 200 mgs/daily or say forget it. My rheumy hasn't been all that helpful as she left it up to me and plaquenil is usually the milder med isn't it? I'd rather take it than prednisone or something else. I'm not sure what to do.
Right now I'm feeling pretty leary of anything pharmaceutical. I'm quite discouraged.
UCTD , livedo reticularis, Raynauds, cold urticaria, endometriosis, bursitis, arthritis, Sjorgens, anemia, leukocytosis, vasculitis, pleurisy, asthma and all that fun stuff!
Plaquenil, celebrex, advair, flovent, dovobet, vitamin A,B,C,D,E fghijklmnop ;)
Be who you are and say what you feel because those who mind don't matter and those who matter don't mind - Dr. Seuss